UGR
  |
> >
None
(Ref. FQM-343)
21
mayo
2018
mayo 2018
<- ->
L M X J V S D
1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30 31

Producción científica


Buscar por:

Lista

Publicación
M. Delgado , P.A. García Sánchez and A.M. Robles Pérez,  "On the pseudo-Frobenius numbers of numerical semigroups", "Joint International Meeting of the American Mathematical Society, European Mathematical Society and Portuguese Mathematical Society. Porto, 2015.", None-None, 2015
P.A. García Sánchez "Systems of inequalities and equations coming from factorization properties in affine semigroups", "Normaliz workshop", None-None, 2015
J.C. Rosales Gonzalez, M.M. Branco and D. Torrão,  " Sets of positive integers closed under product and the number of decimal digits",  Journal of Number Theory, vol.147 , 1-13, 2015
A.M. Robles Pérez and J.C. Rosales Gonzalez,  "Frobenius pseudo-varieties in numerical semigroups",  Annali di Matematica Pura ed Applicata, vol.194 , 275-287, 2015
A. Assi, P.A. García Sánchez and I. Ojeda,  "Frobenius vectors, Hilbert series and gluings of affine semigroups",  Journal of Commutative Algebra, vol.7 , 317-335, 2015
F. Aguiló-Gost, P.A. García Sánchez and D. Llena Carrasco,  "On the number of L-shapes in embedding dimension four numerical semigroups",  Discrete Mathematics, vol.338 , 2168-2178, 2015
A.M. Robles Pérez and J.C. Rosales Gonzalez,  "The Frobenius problem for some numerical semigroups with embedding dimension equal to three",  Hacettepe Journal Of Mathematics And Statistics, vol.44 , 901-908, 2015
J.C. Rosales Gonzalez, M.B. Branco and D. Torrão,  "The Frobenius problem for Thabit numerical semigroups",  Journal of Number Theory, vol.155 , 85-99, 2015

Última actualización del SICA: 07/03/2018

Desarrollado por: